# SDR MZZA98018

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2450 · AC Power Distribution System
- Part: Splice
- Part number: 52525
- Condition: Misinstalled
- Location: Lt Air Cond Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KUL - SIGN OF OVERHEAT ON APU FEEDER CABLE SPLICES (GENERATOR) LOCATED AT LEFT AIRCOND BAY.  SPLICES CHANGED AS PER MM 24-00-09.  FOUND SPLICES CRIMPED BY INCORRECT CRIMPING TOOL.  (M)
